Antidepressant & melatonin - Can you take together?
I am currently trying to taper off of Lortab after a failed C/T attempt and am having sleep issues. I was wondering if any of you know if you can take Wellbutrin and Melatonin at the same time. I took Wellbutrin for a Post-Traumatic Stress situation last year and then stopped once my depression was mostly over and then I started using it again about two weeks before I decided to quit the pills in the hopes that it would help the depression that i knew would happen. So I am taking it now and would like to try the melatonin for sleep. I have the 3 mg time release capsules of melatonin. What dose should I take to try and help me sleep? Anyone know? Thnx
duh, it seems as though since I found this forum in my quest for sobriety and I have limited time on the computer b/c of 2 small kids, I have forgotten that their are other logical ways to find information i.e googling. See, this is a symptom of using the pills and what it does to your brain, or lack there of!!!. Thank you and I am sorry if I wasted space on here for those that really need it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.